# SDR USAA2013020800016

- Difficulty date: February 6, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 72,459 hours, 32,329 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R998
- Condition: Leaking
- Location: Apu Bay
- Part time: 36,359 hours, 14,826 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER STARTING BOTH ENGINES DURING INITIAL TAXI, SIGNIFICANT TURBINE OIL ODOR IN FLIGHT DECK AND CABIN.  REMOVED AND REPLACED APU.  VENDOR TEARDOWN RESULTS SHOWED NO FAULT FOUND. NO REPEAT EVENTS.
